MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-02
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the user was using a cartridge of strips that had expired in 2023.Dario's user guide states in the section factors that may lead to inaccurate results: "the test strip is expired." and in the test strip precautions section: "check the "use by" date on the test strip cartridge.Do not use the test strips after that date".A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.The high bg readings may have been due to misuse of the strips.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On march 20th, the user contacted dario to report low blood glucose (bg) readings.The user reported receiving a bg reading of about 170 mg/dl from his dario meter compared to a bg reading of about 130 mg/dl from his non-dario meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st.
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-2,
MDR Report Key21870314
Report Number3010606081-2025-00015
Device Sequence Number19854937
Product Code NBW
UDI-Device Identifier00850065006161
UDI-Public850065006161
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-02
Device Lot Number1901211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale